Alert archive / California / Gale Warnings in 2025

Gale Warning 36, NWS Eureka, CA

July 5, 2025

NWS Eureka, CA issued this gale warning at Jul 5, 2025, 10:54 AM PDT. It took effect at Jul 6, 2025, 3:00 PM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 5, 2025, 10:54 AM PDT (17:54 UTC)
In effect from
Jul 6, 2025, 3:00 PM PDT
Expired
Jul 7, 2025, 9:00 AM PDT
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

900 
WHUS76 KEKA 051754
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1054 AM PDT Sat Jul 5 2025

PZZ470-060200-
/O.CON.KEKA.SC.Y.0076.250706T0300Z-250706T2200Z/
/O.UPG.KEKA.GL.A.0028.250706T2200Z-250707T1000Z/
/O.NEW.KEKA.GL.W.0036.250706T2200Z-250707T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1054 AM PDT Sat Jul 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 3 PM PDT SUNDAY...
...GALE WARNING IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT MONDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 9 to 14 feet expected. For the 
  Small Craft Advisory, north winds 20 to 30 kt with gusts up to 
  35 kt and seas 7 to 11 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM Sunday to 3 AM PDT 
  Monday. For the Small Craft Advisory, from 8 PM this evening 
  to 3 PM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-060200-
/O.EXB.KEKA.SC.Y.0074.250707T0000Z-250707T1600Z/
Pt St George to Cape Mendocino out 10 nm-
1054 AM PDT Sat Jul 5 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 9 AM PDT
MONDAY...

* WHAT...North winds 5 to 15 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 5 PM Sunday to 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-060200-
/O.EXT.KEKA.SC.Y.0074.000000T0000Z-250707T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1054 AM PDT Sat Jul 5 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-060200-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-250706T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
1054 AM PDT Sat Jul 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
676 
WHUS76 KEKA 052155
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
255 PM PDT Sat Jul 5 2025

PZZ470-060600-
/O.CON.KEKA.SC.Y.0076.250706T0300Z-250706T2200Z/
/O.CON.KEKA.GL.W.0036.250706T2200Z-250707T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
255 PM PDT Sat Jul 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 3 PM PDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT
MONDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 9 to 14 feet expected. For the 
  Small Craft Advisory, north winds 20 to 30 kt with gusts up to 
  35 kt and seas 7 to 11 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM Sunday to 3 AM PDT 
  Monday. For the Small Craft Advisory, from 8 PM this evening 
  to 3 PM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-060600-
/O.EXT.KEKA.SC.Y.0074.000000T0000Z-250707T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
255 PM PDT Sat Jul 5 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-060600-
/O.CON.KEKA.SC.Y.0074.250707T0000Z-250707T1600Z/
Pt St George to Cape Mendocino out 10 nm-
255 PM PDT Sat Jul 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO
9 AM PDT MONDAY...

* WHAT...North winds 5 to 15 kt with gusts up to 30 kt and seas 
  5 to 8 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 5 PM Sunday to 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-060600-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-250706T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
255 PM PDT Sat Jul 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
891 
WHUS76 KEKA 060531
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1031 PM PDT Sat Jul 5 2025

PZZ470-061345-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-250706T2200Z/
/O.CON.KEKA.GL.W.0036.250706T2200Z-250707T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1031 PM PDT Sat Jul 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT
MONDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 45 kt and seas 9 to 14 feet expected. For the 
  Small Craft Advisory, north winds 20 to 30 kt with gusts up to 
  40 kt and seas 6 to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM Sunday to 3 AM PDT 
  Monday. For the Small Craft Advisory, until 3 PM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-061345-
/O.CON.KEKA.SC.Y.0074.250707T0000Z-250707T1600Z/
Pt St George to Cape Mendocino out 10 nm-
1031 PM PDT Sat Jul 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO
9 AM PDT MONDAY...

* WHAT...Seas 6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 5 PM Sunday to 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-061345-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-250706T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
1031 PM PDT Sat Jul 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-061345-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-250707T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1031 PM PDT Sat Jul 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
143 
WHUS76 KEKA 060956
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
256 AM PDT Sun Jul 6 2025

PZZ470-061800-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-250706T2200Z/
/O.EXT.KEKA.GL.W.0036.250706T2200Z-250707T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
256 AM PDT Sun Jul 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM
PDT MONDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 40 kt and seas 9 to 14 feet expected. For the 
  Small Craft Advisory, north winds 20 to 30 kt with gusts up to 
  35 kt and seas 7 to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM this afternoon to 9 AM 
  PDT Monday. For the Small Craft Advisory, until 3 PM PDT this 
  afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-061800-
/O.CON.KEKA.SC.Y.0074.250707T0000Z-250707T1600Z/
Pt St George to Cape Mendocino out 10 nm-
256 AM PDT Sun Jul 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 9 AM PDT MONDAY...

* WHAT...North winds 5 to 15 kt with gusts up to 30 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 5 PM this afternoon to 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-061800-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-250706T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
256 AM PDT Sun Jul 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and 
  seas 4 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-061800-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-250707T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
256 AM PDT Sun Jul 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
805 
WHUS76 KEKA 061757
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1057 AM PDT Sun Jul 6 2025

PZZ470-070200-
/O.CON.KEKA.SC.Y.0076.000000T0000Z-250706T2200Z/
/O.CON.KEKA.GL.W.0036.250706T2200Z-250707T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1057 AM PDT Sun Jul 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PDT MONDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 45 kt and seas 9 to 14 feet expected. For the 
  Small Craft Advisory, north winds 20 to 30 kt with gusts up to 
  40 kt and seas 7 to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Gale Warning, from 3 PM this afternoon to 9 AM 
  PDT Monday. For the Small Craft Advisory, until 3 PM PDT this 
  afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-070200-
/O.CON.KEKA.SC.Y.0074.250707T0000Z-250707T1600Z/
Pt St George to Cape Mendocino out 10 nm-
1057 AM PDT Sun Jul 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 9 AM PDT MONDAY...

* WHAT...North winds 5 to 15 kt with gusts up to 30 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...From 5 PM this afternoon to 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-062200-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-250706T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
1057 AM PDT Sun Jul 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt and 
  seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-070200-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-250707T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1057 AM PDT Sun Jul 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
953 
WHUS76 KEKA 062200
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
300 PM PDT Sun Jul 6 2025

PZZ470-070600-
/O.EXP.KEKA.SC.Y.0076.000000T0000Z-250706T2200Z/
/O.CON.KEKA.GL.W.0036.000000T0000Z-250707T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
300 PM PDT Sun Jul 6 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

* WHAT...North winds 20 to 30 kt with gusts up to 45 kt and seas 
  9 to 14 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ455-062300-
/O.EXP.KEKA.SC.Y.0074.000000T0000Z-250706T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
300 PM PDT Sun Jul 6 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...


$$

PZZ450-070600-
/O.EXT.KEKA.SC.Y.0074.250706T2200Z-250707T1600Z/
Pt St George to Cape Mendocino out 10 nm-
300 PM PDT Sun Jul 6 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT MONDAY...

* WHAT...North winds 5 to 15 kt with gusts up to 30 kt and seas 
  6 to 9 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-070600-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-250707T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
300 PM PDT Sun Jul 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
225 
WHUS76 KEKA 070544
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1044 PM PDT Sun Jul 6 2025

PZZ470-071345-
/O.CON.KEKA.GL.W.0036.000000T0000Z-250707T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1044 PM PDT Sun Jul 6 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-071345-
/O.EXT.KEKA.SC.Y.0074.000000T0000Z-250708T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1044 PM PDT Sun Jul 6 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT TUESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-071345-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-250707T1600Z/
Pt St George to Cape Mendocino out 10 nm-
1044 PM PDT Sun Jul 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WHAT...Seas 5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
535 
WHUS76 KEKA 070938
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
238 AM PDT Mon Jul 7 2025

PZZ470-071600-
/O.CON.KEKA.GL.W.0036.000000T0000Z-250707T1600Z/
Pt St George to Cape Mendocino 10 to 60 nm-
238 AM PDT Mon Jul 7 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and seas 
  9 to 13 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-071600-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-250707T1600Z/
Pt St George to Cape Mendocino out 10 nm-
238 AM PDT Mon Jul 7 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WHAT...Seas 5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-071745-
/O.CON.KEKA.SC.Y.0074.000000T0000Z-250708T1300Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
238 AM PDT Mon Jul 7 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT
TUESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 6 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jul 5, 12:02 AM PDT, 10 hours 52 minutes earlier.

Area forecast discussion, Jul 5, 12:02 AM PDT, 10 hours 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
1202 AM PDT Sat Jul 5 2025

.SYNOPSIS...Temperatures will generally trend warmer through Monday.
Slight chance for interior thunderstorms early next week. Much
warmer temperatures possible late next week.

&&

.DISCUSSION...Weak high pressure has started to build back in as an
upper-level low moves to the east. Mild temperatures are expected to
warm back up into the mid to high 80s for most interior valleys. The
deep marine layer will continue to keep the near coastal areas
cooler, but still high temperatures will increase at least a few
degrees. Additional warming is expected Sunday with highs in the 90s
in most areas. Additional warming is expected Monday, but the marine
layer may start to return and be more persistent along the coast as
an upper level low starts to approach the area.

The upper level low approaching the coast brings a very slight
chance (5% or higher) of thunderstorms Monday, Tuesday, and
Wednesday afternoons. So far the highest chances are in the
northern portions of the area, including interior Del Norte and
northern Trinity. Instability and available moisture both look
meager as of now, but subtle shifts in the low could change this
considerably and this will need to be watched.

Thursday and Friday high pressure strengthens over the
area and most inland valleys are expected to see high temperatures
near or slightly above the 100 degree marks. NBM is showing an over
80% chance for the valleys of Trinity and Humboldt to see triple
digits, while interior Mendocino and Lake is seeing around 50-60%
chances. This will bring the potential for Moderate to locally Major
HeatRisk. JB/MKK

&&

.AVIATION...Overcast skies continue as ceilings gradually come down
below the 2000 to 3000 ft heights that lingered most of the day.
Otherwise, WNW flow will continue through the evening with gusts
easing to around 3 knots out of the northeast at KACV. Light
northerly winds at KCEC with an easterly component overnight into
Saturday morning. Stratus expected to redevelop along the coast with
IFR to LIFR ceilings and low viz overnight. Hi-res models indicate
potential for light mist or drizzle around Humboldt Bay by sunrise
Saturday (20 to 50%).

&&

.MARINE...Northerlies are expected to strengthen again late
Saturday into early next week as high pressure builds back into the
region, with gusts 20 to 30 knots developing in the outer waters
late Saturday night into Sunday morning. Models have consistently
shown winds strengthening to near gale with gale gusts Sunday
afternoon into Monday (NBM 50 to 70% chance) in the northern outer
waters. There still exists some model spread in potential coverage
spreading further south into Z475. Steep and hazardous wind waves 9
to 12 feet are forecast to develop in response to these winds,
potentially propagating into the northern inner waters briefly.

&&

.FIRE WEATHER...High temperatures are forecast to warm over the
weekend into early next week while minimum RH's become drier.
Overnight recoveries are generally expected to remain good except
for a few exposed ridges where low RH's may persist through the
night.

An upper level low is expected to approach the area Monday and this
poses a low risk for convection. At this point it looks like the
better chances for thunderstorms will be north of the area, but this
will need to be watched as it gets closer.

The upper level low is forecast to finally eject N-NE by mid next
week as a massive ridge over the four corners region expands over
the area. Much hotter temperatures and drier humidity are highly
probable (80% chance) in the interior late next week.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 6 AM Saturday to 3 PM PDT Sunday
     for PZZ455.

     Small Craft Advisory from 8 PM Saturday to 3 PM PDT Sunday
     for PZZ470.

     Gale Watch from Sunday afternoon through late Sunday night
     for PZZ470.

     Small Craft Advisory until 11 PM PDT Sunday for PZZ475.

&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 11:15 PM PDTSmall Craft AdvisoryEKA40 hr

Nearby

Gale Warnings in California, 2025Every gale warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.